|Infertility and Meds
Mar 22, 2008
Hi Dr. Henry:
I'm on Atripla and Lexapro. Can prolonged use either of these drugs make a man 40 years old plus infertile? The reason I ask is that I hope to one day to possibly have children naturally or through sperm washing.
Thanks and Good Bless.
| Response from Dr. Henry
Most patients taking Atripla and Lexapro for years would not develop fertility problems, though the Lexapro can cause impotence in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hepatitis Make You Infertile?
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore Testicles After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.